Alert archive / California / Wind Advisories in 2015

Wind Advisory 35, NWS San Diego, CA

December 22, 2015Orange County, San Diego County, California

NWS San Diego, CA issued this wind advisory at Dec 22, 2015, 2:32 AM PST for Orange County, San Diego County, California. It took effect at Dec 22, 2015, 10:00 AM PST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 22, 2015, 2:32 AM PST (10:32 UTC)
In effect from
Dec 22, 2015, 10:00 AM PST
Expired
Dec 22, 2015, 10:00 PM PST
In force
12 hr
Issued by
NWS San Diego, CA

Counties Orange County, CA, San Diego County, CA

The radar

The San Diego radar (KNKX), 53 km from the middle of the area, began a volume at 10:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 10.5 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2015-12-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2015-12-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1354 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

126 
WWUS76 KSGX 221032
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
232 AM PST TUE DEC 22 2015

...WIND ADVISORY FOR THE MOUNTAINS...PORTIONS OF THE DESERTS...
AND NEAR THE COAST...

.STRONG ONSHORE FLOW WILL BRING PERIODS OF STRONG GUST WEST WINDS 
THROUGH LATE TONIGHT FOR THE MOUNTAINS...PORTIONS OF THE
DESERTS...AND AREAS NEAR THE COAST. STRONGEST WINDS ARE EXPECTED
THIS AFTERNOON AND EVENING NEAR MOUNTAIN RIDGE TOPS AND ALONG
DESERT MOUNTAIN SLOPES...ESPECIALLY FOR THE MOUNTAIN RANGES IN
RIVERSIDE AND SAN DIEGO COUNTIES. WINDS WILL GRADUALLY DIMINISH
LATE TONIGHT INTO WEDNESDAY MORNING.

CAZ043-552-222130-
/O.CAN.KSGX.WI.Y.0034.000000T0000Z-151223T0600Z/
/O.NEW.KSGX.WI.Y.0035.151222T1800Z-151223T0600Z/
SAN DIEGO COUNTY COASTAL AREAS-ORANGE COUNTY COASTAL AREAS-
232 AM PST TUE DEC 22 2015

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST
THIS EVENING NEAR THE BEACHES...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM
PST THIS EVENING. 

* WINDS...WEST 15 TO 20 MPH WITH GUSTS TO 35 MPH.

* TIMING...WINDS STRONGEST AND MOST WIDESPREAD FOR THIS AFTERNOON
  AND EVENING.

* LOCATION...WINDS STRONGEST NEAR THE IMMEDIATE COAST.

* IMPACTS...DRIVING COULD BE HAZARDOUS FOR HIGH PROFILE VEHICLES.
  WATCH FOR DOWNED PALM FRONDS WHILE DRIVING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ055-056-058-060-062-065-222130-
/O.CON.KSGX.WI.Y.0034.000000T0000Z-151223T1800Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
SAN DIEGO COUNTY DESERTS-SAN GORGONIO PASS NEAR BANNING-
232 AM PST TUE DEC 22 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST WEDNESDAY...

* WINDS...WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. ISOLATED GUSTS 
  TO 75 MPH. 

* TIMING...WINDS STRENGTHENING TODAY WITH STRONGEST WINDS THIS
  AFTERNOON AND EVENING. WINDS WILL GRADUALLY DIMINISH LATE
  TONIGHT INTO WEDNESDAY MORNING.

* LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGE TOPS...ALONG 
  DESERT MOUNTAIN SLOPES...AND IN THE NORTHERN COACHELLA VALLEY 
  BELOW THE SAN GORGONIO PASS. 

* VISIBILITY...LOCALLY REDUCED IN BLOWING SAND AND DUST IN THE 
  DESERTS. 

* IMPACTS...DRIVING COULD BE HAZARDOUS FOR HIGH PROFILE VEHICLES.

* REPORTS...STRONGEST WIND GUSTS THROUGH 230 AM TODAY OF 50 TO 60
  MPH IN THE SAN DIEGO COUNTY MOUNTAINS NEAR THE HIGHER PEAKS AND
  IN THE NORTHERN COACHELLA VALLEY BELOW THE SAN GORGONIO PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

FOR A DETAILED MAP OF THE HAZARD:
WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=SGX

17
2 follow-up statements
097 
WWUS76 KSGX 222130
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
130 PM PST TUE DEC 22 2015

...WIND ADVISORY FOR THE MOUNTAINS...PORTIONS OF THE DESERTS...
AND NEAR THE COAST...

.STRONG ONSHORE FLOW WILL CREATE PERIODS OF STRONG GUSTY WEST
WINDS FOR AREAS NEAR THE COAST TONIGHT AND...PORTIONS OF THE
DESERTS...AND THE MOUNTAINS THROUGH WEDNESDAY MORNING. STRONGEST
WINDS ARE EXPECTED THIS AFTERNOON AND EVENING NEAR MOUNTAIN RIDGE
TOPS AND ALONG DESERT MOUNTAIN SLOPES...ESPECIALLY FOR THE
MOUNTAIN RANGES IN RIVERSIDE AND SAN DIEGO COUNTIES. WINDS WILL
GRADUALLY DIMINISH LATE TONIGHT INTO WEDNESDAY MORNING.

CAZ055-056-058-060-062-065-230600-
/O.CON.KSGX.WI.Y.0034.000000T0000Z-151223T1800Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
SAN DIEGO COUNTY DESERTS-SAN GORGONIO PASS NEAR BANNING-
130 PM PST TUE DEC 22 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST WEDNESDAY...

* WINDS...WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. ISOLATED GUSTS 
  TO 75 MPH. 

* TIMING...THROUGH WEDNESDAY MORNING. STRONGEST WINDS THIS
  AFTERNOON AND EVENING. WINDS WILL GRADUALLY DIMINISH LATE
  TONIGHT INTO WEDNESDAY MORNING.

* LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGE TOPS...ALONG 
  DESERT MOUNTAIN SLOPES...AND IN THE NORTHERN COACHELLA VALLEY 
  BELOW THE SAN GORGONIO PASS. 

* VISIBILITY...LOCALLY REDUCED IN BLOWING SAND AND DUST IN THE 
  DESERTS. 

* IMPACTS...DRIVING COULD BE HAZARDOUS FOR HIGH PROFILE VEHICLES.

* REPORTS...STRONGEST WIND GUSTS THROUGH 230 AM TODAY OF 50 TO 
  60 MPH IN THE SAN DIEGO COUNTY MOUNTAINS NEAR THE HIGHER PEAKS 
  AND IN THE NORTHERN COACHELLA VALLEY BELOW THE SAN GORGONIO 
  PASS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ043-552-230600-
/O.CON.KSGX.WI.Y.0035.000000T0000Z-151223T0600Z/
SAN DIEGO COUNTY COASTAL AREAS-ORANGE COUNTY COASTAL AREAS-
130 PM PST TUE DEC 22 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WINDS...WEST 15 TO 20 MPH WITH GUSTS TO 35 MPH.

* TIMING...THROUGH THIS EVENING. STRONGEST WINDS THIS AFTERNOON
  AND EVENING.

* LOCATION...WINDS STRONGEST NEAR THE IMMEDIATE COAST.

* IMPACTS...DRIVING COULD BE HAZARDOUS FOR HIGH PROFILE 
  VEHICLES. WATCH FOR DOWNED PALM FRONDS WHILE DRIVING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JJT
446 
WWUS76 KSGX 230548
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
948 PM PST TUE DEC 22 2015

...WIND ADVISORY FOR THE MOUNTAINS AND PORTIONS OF THE DESERTS
INTO WEDNESDAY MORNING...

.STRONG ONSHORE FLOW WILL CREATE PERIODS OF STRONG GUSTY WEST
WINDS FOR PORTIONS OF THE DESERTS...AND THE MOUNTAINS THROUGH
WEDNESDAY MORNING. STRONGEST WINDS ARE EXPECTED NEAR MOUNTAIN
RIDGE TOPS AND ALONG DESERT MOUNTAIN SLOPES...ESPECIALLY FOR THE
MOUNTAIN RANGES IN RIVERSIDE AND SAN DIEGO COUNTIES. WINDS WILL
GRADUALLY DIMINISH LATE TONIGHT INTO WEDNESDAY MORNING.

CAZ043-552-230700-
/O.EXP.KSGX.WI.Y.0035.000000T0000Z-151223T0600Z/
SAN DIEGO COUNTY COASTAL AREAS-ORANGE COUNTY COASTAL AREAS-
948 PM PST TUE DEC 22 2015

...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING...

WINDS HAVE DECREASED TO BELOW ADVISORY STRENGTH AND WILL CONTINUE
TO WEAKEN OVERNIGHT.

$$

CAZ055-056-058-060-062-065-231400-
/O.CON.KSGX.WI.Y.0034.000000T0000Z-151223T1800Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
SAN DIEGO COUNTY DESERTS-SAN GORGONIO PASS NEAR BANNING-
948 PM PST TUE DEC 22 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST WEDNESDAY...

* WINDS...WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. ISOLATED GUSTS
  TO 60 MPH.

* TIMING...THROUGH WEDNESDAY MORNING. WINDS WILL GRADUALLY
  DIMINISH LATE TONIGHT INTO WEDNESDAY MORNING.

* LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGE TOPS...ALONG 
  DESERT MOUNTAIN SLOPES...AND IN THE NORTHERN COACHELLA VALLEY 
  BELOW THE SAN GORGONIO PASS. 

* VISIBILITY...LOCALLY REDUCED IN BLOWING SAND AND DUST IN THE 
  DESERTS. 

* IMPACTS...DRIVING COULD BE HAZARDOUS FOR HIGH PROFILE VEHICLES.

* REPORTS...STRONGEST WIND GUSTS THROUGH 230 AM TODAY OF 50 TO 
  60 MPH IN THE SAN DIEGO COUNTY MOUNTAINS NEAR THE HIGHER PEAKS 
  AND IN THE NORTHERN COACHELLA VALLEY BELOW THE SAN GORGONIO 
  PASS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Dec 21, 9:36 PM PST, 4 hours 56 minutes earlier.

Area forecast discussion, Dec 21, 9:36 PM PST, 4 hours 56 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE SAN DIEGO CA
936 PM PST MON DEC 21 2015

.SYNOPSIS...
COOL AND UNSETTLED WEATHER WITH SHOWERS AT TIMES TONIGHT THROUGH
WEDNESDAY...ALONG WITH GUSTY WESTERLY WINDS THROUGH THE PERIOD.
DRY LATE WEDNESDAY THROUGH EARLY THURSDAY...THEN COOLING...GUSTY
WEST WINDS IN THE MOUNTAINS AND DESERTS...AND A CHANCE OF SHOWERS
THURSDAY NIGHT THROUGH FRIDAY. DRY WITH STRONG NORTH TO NORTHEAST
WINDS SATURDAY AND SUNDAY. MORE PRECIP POSSIBLE NEXT MONDAY.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

.SYNOPSIS...

THIS EVENING...VERY WEAK ECHOES HAVE APPEARED ON RADAR OVER THE
COASTAL WATERS AND LIGHT PRECIP WAS REPORTED AS CLOSE AS SOUTHERN
LOS ANGELES COUNTY...HOWEVER MOST OF THE ORGANIZED PRECIP REMAINS
OVER CENTRAL CALIFORNIA.

THIS PRECIP IS ASSOCIATED WITH THE FIRST OF SEVERAL SHORTWAVE
TROUGHS EMBEDDED IN MOIST NW FLOW UPSTREAM OF A LONGWAVE TROUGH
OVER THE CENTRAL U.S. AND DOWNSTREAM OF A BROAD RIDGE OVER THE
EAST PACIFIC.

FOR TONIGHT THROUGH WED...THESE SHORTWAVE TROUGHS WILL BRING
PERIODS OF SHOWERS AND GUSTY WESTERLY WINDS TO SOCAL. WITH AMPLE
MOISTURE BUT WEAK DYNAMIC FORCING AND STRONG WESTERLY FLOW IN THE
LOW TO MID LEVELS...WE CAN EXPECT MOST OF THE PRECIP TO BE FOCUSED
ON THE COASTAL SLOPES OF THE RIVERSIDE AND SAN DIEGO COUNTY
MOUNTAINS DUE TO THE EFFECTS OF STRONG OROGRAPHIC FORCING. ONLY
MINOR ACCUMULATIONS ARE LIKELY IN LOWER TERRAIN WEST OF THE
MTNS...AND IN THE DESERTS. THE JET STREAM WILL LIKELY REMAIN TO
OUR NORTH SO LITTLE IN THE WAY OF COLD AIR IS EXPECTED...KEEPING
SNOW LEVELS MOSTLY ABOVE 7000 FT. THE STRONG ONSHORE FLOW WILL
ALSO BRING GUSTY WINDS...MAINLY IN THE MTNS AND ON ADJACENT DESERT
SLOPES.

FROM PREVIOUS DISCUSSION...
WESTERLY WINDS WILL INCREASE TONIGHT AND CONTINUE THROUGH
WEDNESDAY MORNING...WITH STRONGEST GUSTS EXPECTED DURING THE DAY
ON TUESDAY. WINDS WILL BE 25 TO 35 MPH...GUSTS TO 55 MPH IN THE
MOUNTAINS AND PORTIONS OF THE DESERTS...WITH ISOLATED GUSTS TO 75
MPH ALONG THE HIGHER PEAKS. AREAS OF THE COAST COULD SEE GUSTS
AROUND 35 MPH. SEE LAXNPWSGX FOR THE DETAILS ON THE WIND ADVISORY
IN EFFECT. DRY NW FLOW WILL THEN DEVELOP LATER WEDNESDAY THROUGH
EARLY THURSDAY. HIGHS WILL BE NEAR TO SLIGHTLY BELOW NORMAL
THROUGH THURSDAY...WITH A DEEP MARINE LATER IN PLACE THROUGH MOST
OF THE PERIOD.

A COLDER LOW PRESSURE TROUGH WILL DEEPEN ACROSS THE REGION
CHRISTMAS EVE/CHRISTMAS DAY...CREATING CHANCES OF PRECIPITATION
AND BELOW NORMAL HIGH TEMPERATURES FOR THE CHRISTMAS HOLIDAY.
MOISTURE WILL BE SOMEWHAT LIMITED WITH THIS SYSTEM COMPARED TO
EARLIER THIS WEEK. HOWEVER...SNOW LEVELS WILL BE LOWER...POSSIBLY
REACHING AROUND 3500 FT BY CHRISTMAS. ALTHOUGH THE GFS/ECMWF
CONTINUE TO DISAGREE IN THE TIMING/PRECIP AMOUNTS...LIGHT SHOWERS
LOOK TO DEVELOP EARLY THURSDAY NIGHT AND CONTINUE THROUGH FRIDAY.
STRONG WESTERLY WINDS WILL DEVELOP OVER THE MOUNTAINS AND
PORTIONS OF THE DESERTS THROUGH THE PERIOD. SATURDAY MORNING WILL
LIKELY BE QUITE CHILLY...WITH FROST POSSIBLE FOR PORTIONS OF THE
VALLEYS.

THE PATTERN QUICKLY CHANGES FOR THE WEEKEND AS UPPER-LEVEL FLOW
SHIFTS NORTH/NORTHEAST AND SURFACE HIGH PRESSURE BUILDS OVER THE
GREAT BASIN. THIS WILL CREATE GUSTY N TO NE WINDS OVER AND BELOW
THE MOUNTAINS AND INTO THE COASTAL FOOTHILLS/INLAND VALLEYS
SATURDAY THROUGH SUNDAY MORNING. HIGHS WILL RISE TO JUST BELOW
NORMAL BY SUNDAY. PRECIP AND ONSHORE FLOW MAY RETURN AGAIN NEXT
MONDAY WITH ANOTHER LOW PRESSURE TROUGH MOVING IN FROM THE NW.

&&

.AVIATION...
220400Z...STRATUS LAYERS BETWEEN 2000-5000 FT MSL AND PERIODS OF SCT
SHOWERS OVER AND WEST OF THE MTNS THROUGH TUE EVENING. LOCAL CIGS
BLO 1000 FT MSL AND VIS 2-4SM POSSIBLE IN HEAVIER SHOWERS LATE
TONIGHT THROUGH WED MORNING. COASTAL MOUNTAIN SLOPES WILL REMAIN
OBSCURED IN CLOUDS AND PRECIP. AREAS OF SFC WEST WIND GUSTS 30-50
KNOTS WILL DEVELOP IN THE MOUNTAIN CRESTS/DESERT MTN SLOPES AND SAN
GORGONIO PASS AFTER 06Z AND CONTINUE THROUGH TUE EVENING.

&&

.MARINE...
815 PM...NORTHWEST WINDS WILL STRENGTHEN TONIGHT WITH A LARGE SHORT-
PERIOD SWELL DEVELOPING TUESDAY. GUSTS AROUND 30 KNOTS ARE POSSIBLE
IN THE OUTER COASTAL WATERS AT TIMES...MAINLY TUESDAY NIGHT TO WED
MORNING. COMBINED SEAS NEAR 10 FEET AND STEEP WAVES WILL RESULT IN
HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT. WINDS AND SEAS
DECREASE SOMEWHAT WEDNESDAY AFTERNOON BEFORE INCREASING AGAIN
THURSDAY...CONTINUING FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN
EFFECT FOR THE COASTAL WATERS THROUGH WEDNESDAY. SEE LAXMWWSGX FOR
MORE DETAILS.

&&

.BEACHES...
0820 PM...TUESDAY THROUGH NEXT WEEKEND...ASTRONOMICAL MORNING HIGH
TIDES WILL BE ABOVE 7 FEET...PEAKING THURSDAY MORNING AT 7.6 FEET.
THIS TAKES INTO ACCOUNT RECENTLY OBSERVED DIFFERENCES IN ACTUAL
VERSUS PREDICTED HEIGHTS. SURF WILL ALSO BE ELEVATED WEDNESDAY
THROUGH FRIDAY...WHICH WILL INCREASE THE THREAT OF COASTAL FLOODING.
A COASTAL FLOOD ADVISORY REMAINS IN EFFECT FOR TUESDAY THROUGH
FRIDAY MORNINGS. TIDES WILL FALL BELOW 7 FEET BY SUNDAY DEC 27.

&&

.SKYWARN...
SKYWARN ACTIVATION IS NOT REQUESTED. HOWEVER WEATHER SPOTTERS ARE
ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY UNTIL 10 AM PST WEDNESDAY FOR APPLE AND LUCERNE
     VALLEYS-RIVERSIDE COUNTY MOUNTAINS-SAN BERNARDINO COUNTY
     MOUNTAINS-SAN DIEGO COUNTY DESERTS-SAN DIEGO COUNTY
     MOUNTAINS-SAN GORGONIO PASS NEAR BANNING.

     WIND ADVISORY UNTIL 10 PM PST TUESDAY FOR ORANGE COUNTY COASTAL
     AREAS-SAN DIEGO COUNTY COASTAL AREAS.

     COASTAL FLOOD ADVISORY FROM 4 AM TUESDAY TO 10 AM PST FRIDAY FOR
     ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS.

PZ...SMALL CRAFT ADVISORY UNTIL 8 PM PST WEDNESDAY FOR WATERS FROM
     SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM
     OUT INCLUDING SAN CLEMENTE ISLAND.

     SMALL CRAFT ADVISORY FROM 2 AM TUESDAY TO 10 AM PST WEDNESDAY
     FOR COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN
     BORDER AND OUT TO 30 NM.

&&

PUBLIC...PG
AVIATION/MARINE...SS

Nearby

Wind Advisories in California, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.